# SDR GLBA2013021300172

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 43,779 hours, 45,370 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Nr 1 Mlg Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE NR 1 MAIN TIRE LOOKS FLAT.  MX FOUND THAT THE RIM HAD CRACKED AND DAMAGED THE TORQUE LINK.  FOUND INBD WHEEL RIM SPLIT AND PIECES OF WHEEL MISSING R &R NR 1 MWA IAW TC 120-3244-02.  R & R LT BOTTOM TORQUE LINK IAW CMM STEPS 1-6 OF REMOVAL AND STEP 9, A-J.  OPS CHECK EDGOOD.
